MathSciNet Relay Station
MathSciNet bibliographic data
MR986029 (91f:05009) 05A17 (13D25 20C30)
Ko, Hyoung J. The decompositions of Schur complexes. Trans. Amer. Math. Soc. 324 (1991), no. 1, 255–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement